Search

Start a new search
Current filters:
Add filters:
  • Results/Page
  • Sort items by
  • In order
  • Authors/record

Results 1-10 of 13 (Search time: 0.003 seconds).

NO Title, Author(s) (Publication Title, Volume Issue, Page, Issue Date) Altmetrics
1
Article
Gabor windows supported on [ -aEuro parts per thousand 1, 1] and dual windows with small support

Christensen, Ole; Kim, Hong Ohresearcher; Kim, Rae Young, ADVANCES IN COMPUTATIONAL MATHEMATICS, v.36, no.4, pp.525 - 545, 2012-05

2
Article
Quasi-interpolatory refinable functions and construction of biorthogonal wavelet systems

Kim, Hong Ohresearcher; Kim, Rae Young; Lee, Yeon Ju; Yoon, Jungho, ADVANCES IN COMPUTATIONAL MATHEMATICS, v.33, no.3, pp.255 - 283, 2010-10

3
Article
NEW LOOK AT THE CONSTRUCTIONS OF MULTIWAVELET FRAMES

Kim, Hong Ohresearcher; Kim, Rae Young; Lim, Jae Kun, BULLETIN OF THE KOREAN MATHEMATICAL SOCIETY, v.47, no.3, pp.563 - 573, 2010

4
Article
Gabor windows supported on [-1,1] and compactly supported dual windows

Christensen, Ole; Kim, Hong Ohresearcher; Kim, Rae Young, APPLIED AND COMPUTATIONAL HARMONIC ANALYSIS, v.28, no.1, pp.89 - 103, 2010-01

5
Article
Characterization of the closedness of the sum of two shift-invariant spaces

Kim, Hong Ohresearcher; Kim, Rae Young; Lim, Jae Kun, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.320, no.1, pp.381 - 395, 2006-08

6
Article
On the spectrums of frame multiresolution analyses

Kim, Hong Ohresearcher; Kim, Rae Young; Lim, Jae Kun, JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.305, no.2, pp.528 - 545, 2005-05

7
Article
Internal structure of the multiresolution analyses defined by the unitary extension principle

Kim, Hong Ohresearcher; Kim, Rae Young; Lim, Jae Kun, JOURNAL OF APPROXIMATION THEORY, v.154, no.2, pp.140 - 160, 2008

8
Article
Sobolev exponents of Butterworth refinable functions

Kim, Hong Ohresearcher; Kim, Rae Young, APPLIED MATHEMATICS LETTERS, v.21, no.5, pp.510 - 515, 2008-05

9
Article
A pair of orthogonal frames

Kim, Hong Ohresearcher; Kim, Rae Young; Lim, Jae Kun; Shen, Zuowel, JOURNAL OF APPROXIMATION THEORY, v.147, no.2, pp.196 - 204, 2007

10
Article
On asymptotic behavior of Battle-Lemarie scaling functions and wavelets

Kim, Hong Ohresearcher; Kim, Rae Young; Ku, Ja Seung, APPLIED MATHEMATICS LETTERS, v.20, no.4, pp.376 - 381, 2007

rss_1.0 rss_2.0 atom_1.0